# SDR MWEA96372

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 986-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, A SKIN PANEL WAS FOUND CORRODED FROM STA 986 TO 996 LONG 29L TO 29R.  INSTALLED EXTERNAL DOUBLER REPAIR IAW 53-04, FIG 9.
